# SDR USAA970088

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 767
- Part time: 30,306 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH GOUGE SKIN FUSELAGE STATION 767, STRINGER 21R.  CUT OUT DAMAGE, INSTALLED DOUBLER.  REPAIRED PER SRM 53-00-01.  (M)
